# SDR CA040820004

- Difficulty date: August 17, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,675 hours
- Engine: Lyc O540F1B5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: C0066
- Part serial: 0278
- Condition: Noisy
- Location: Main Rotor
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING THE HEARD GRINDING NOISE.  FURTHER INVESTIGATION REVEALED NOISE WAS COMING FROM MAIN ROTOR TRANSMISSION. TRANSMISSION WAS REPLACED AND NO FURTHER OCCURRENCES AND WILL SUBMIT FURTHER INFORMATION WHEN TEAR DOWN OF TRANSMISSION REPORT BECOMES AVAILABLE.
